# SDR UALA2008111304567

- Difficulty date: November 2, 2007
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 42,578 hours, 5,236 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Unit
- Part number: 60B5C01019
- Condition: Leaking
- Location: 02 Pax System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX O2 LOW.  RECURRED ON FLT 916-22NOV.  REPLACED LEAKING PAX O2 FLOW CONTROL UNIT.  LEAK FOUND ON PRESSURE LINE CONNECTED TO THERMAL COMPENSATOR AT CREW O2 BOTTLE.  REPLACED VERTICAL LINE AND CONNECTING ELBOW AND SUBSEQUENT THERMAL COMPENSATOR LINE.  NO FURTHER LEAKS NOTED.
